# SDR QMLA2017071017066

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 2,667 hours, 6,844 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT NR 2 ENGINE FIRE WARNING LIGHT, WITH AUDIO, IN FLIGHT. NO EVIDENCE OF ACTUAL FIRE. ALL DETECTION SYSTEMS NOMINAL ON GROUND, STATIC AND GROUND RUN.
